# SDR AALA20090324TUL01

- Difficulty date: March 23, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- Aircraft time: 69,916 hours, 33,241 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Attach Fitting
- Part number: 59367091
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LEFT FLAP ACTUATOR ATTACH FITTING CRACKED AT LOWER WEB.  INSTALLED DOUBLERS ON FLAP MECHANISM SUPPORT FITTING PER AARD 57-10-00-2.
